Discussions By Condition: I cannot get a diagnosis.

undiagnosed still

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • June 23, 2009
  • 10:42 AM

After years now still nothing. Hi I'm 21 years old and since I have about a trillion symptoms that this would be easy. Well after full blood work up and urine tests and 3 visits to the neurologist my doctor's feel satisfied I'm fine.
If a doctor reads this I will be somewhat detailed:
I do have anemia, mild hyperthyroidism, severe migraines and have had 2 kidney infections.
The only medication I am currently on and have been on for 5 years is the depo provera shot.

Here are my symptoms that my doctor's find a mystery and so do I, ill just list..
*Double vision, sometimes complete blindness
*Random blacking out
*have gone completely paralyzed for up to 10 minutes(couldn't even talk, hear or see during these times).
*numbness/tingling in body parts
*fatigue..sleeping 14 hours a day/sleeping days at a time
*arthritis like symptoms (sometimes can't write or walk) bones hurt everyday
*nausea every day
*chest pains almost everyday
*will faint or throw up if I even eat one cookie or things containing more sugar than I can take.
*extreme thirst and no relief from drinking water
*and even with reduction of water, I urinate over 70 times per day and I actually have to go right after I just went and will still go some even if I've had zero liquids for hours.
*hair loss in hair and completely almost my eyebrows

So I told my doctor this, been to her for three years and they've tried checking for diabetes and things like that. They are symptoms I do experience at least once a month, most everyday, and I think it could be a combination of things and my doctor just doesn't care. Cause I know the nausea and things could be from my throidism cause my mom feels sick and in pain everyday and she has it too, yet they will treat her and not me. The neurologist thinks I have nothing but headaches but he obviously doesn't know how excrutiating the pain is I feel. I really am struggling in college and trying to get a job because I am constantly ill feeling and having black outs, nauseous and can't see and sometimes feel like I can't move it hurts so bad. What on earth is wrong with me, each year it gets worse :(
Can email me @ sammixbear@tmail.com or post here but im not a member so hopefully I can find it !

Reply Flag this Discussion

1 Replies:

  • Many of your symptoms seem to be explainable by the diagnoses you already have: anemia, hyperthyroidism, migraines. One concern is your polyuria and thirst: this raises the concern for diabetes insipidus, assuming you have already been tested for diabetes mellitus by your physician. Also, some of your symptoms such as paralysis may warrant an EEG. These are things your physician(s) have likely considered in their evaluation, though. It would be unreasonable to expect anyone, including a physician, to be able to give you a diagnosis on any internet forum due to the simple fact that a proper diagnosis requires a personal history, physical examination and investigations, which obviously cannot be done online. I am sorry you feel your doctors don't believe you. That, to me, suggests poor physician-patient communication. But it happens all too often in today's time-limited environments. No one should be made to feel that what they are suffering is not real. You mentioned that you had been given the above-mentioned diagnoses, but you did not mention any treatment you are receiving, if any, for these conditions. Proper treatment might alleviate your symptoms. Wish you all the best.
    m3dh31p 69 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?